# SDR AALA20021498

- Difficulty date: October 17, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RN 1 SEAT TRACK UNDER GALLEY CORRODED AT STATION 1177, 1195, 1208, 1215, 1225-1229, 1241 AND 1281.  INSTALLED NEW SEAT TRACK NR 1 FROM STATION 1174 TO 1308 PER AMM 53-40-01.  (M)
